# SDR UALA2013071805050

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,845 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NO LIGHTOFF IN IGNITION 1.
